# SDR DALA2016071805396

- Difficulty date: July 15, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 41,498 hours, 28,807 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERNAL OVERWING EMERGENCY ESCAPE LIGHT INOPERATIVE.  FOUND OPEN WIRE L1598B18N.  REPAIRED THE WIRE, OPS CHECKED GOOD.
